Im having trouble with my insulin shot needles......sometimes when its time to give myswelf insulin, i try and put my needle into my skin but..my skin seems weird and the needle cant go in. and also while taking it out the skin gets stuck on the needle and comes up with it....help me please? this is freaking me out :/
This may be occuring if you are giving your shot in the same area over a long period of time. I had this in my upper abdomen and had to stop for a year giving shots in this area as I too either could not even get the needle to go in, my insulin did not seem to work or the needle had trouble coming out.
If you give your shot in the same area, you develop some kind of deposits under the skin and this is what is blocking your needle so you need to stay away from those area for a while.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.